# SDR TRAX200701025

- Difficulty date: July 18, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N633AS
- Make and model: Aerosp ATR72
- Aircraft serial: 344
- Aircraft time: 30,715 hours, 34,255 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OUT OF ATL GOT A BLUE HYDRAULIC SYSTEM LOW LEVEL.  A/C RETURNED TO ATL AFTER T/O.  EMERGENCY DECLARED.  EMERGENCY EQUIPMENT ON STANDBY.  FLT 4437 DEL 15 MINS.  FLTS 4697, 4837(X2), 4181, 4624, 4536 CX.
